MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ARCHITECT INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 08K41-28
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect insulin results which questioned by the physician for a male patient from different draws.The physician stated the patient taking treatment and insulin results should be within reference range.The following data was provided: on (b)(6) 2023 sid (b)(6) 300 u/ml /redrawn and repeated sid (b)(6) 300 u/ml /redrawn and repeated on (b)(6) 2023 sid (b)(6) 300u/ml.Laboratory reference range for insulin=2 to 20 u/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier = sid= (b)(6),(b)(6) and (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and accuracy testing of architect insulin reagent lot number 56221lp24.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.The ticket search determined that there is as expected complaint activity for the likely cause lot 56221lp24.The accuracy testing was performed for reagent lot 56221lp24 using an internal insulin panel which was tested with a retained kit of the likely cause reagent lot.Acceptance criteria were met, which indicates acceptable product performance.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect insulin reagent lot number 56221lp24.
 
Event or Problem Description
The customer reported falsely elevated architect insulin results which questioned by the physician for a male patient from different draws.The physician stated the patient taking treatment and insulin results should be within reference range.The following data was provided: on 16nov2023 sid (b)(6) = > 300 u/ml /redrawn and repeated sid 231106595302= > 300 u/ml /redrawn and repeated on 17nov2023 sid (b)(6) => 300 u/ml.Laboratory reference range for insulin=2 to 20 u/ml no impact to patient management was reported.

Brand Name
ARCHITECT INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18427066
Report Number3002809144-2024-00001
Device Sequence Number12687159
Product Code CFP
UDI-Device Identifier00380740169824
UDI-Public00380740169824
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2024
Device Catalogue Number08K41-28
Device Lot Number56221LP24
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/05/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, ISR51690; ARC I2SR REFURB-SEKAT, 03M74-97, ISR51690
Patient SexMale